# SDR SWAA2024100745932

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP POWER SUPPLY AND BATTERY PACK EMERGENCY EXIT LH SIDE AT PASSENGER CABIN 2024-533469<[01] REPLACED POWER SUPPLY AND BATTERY PACK EMERGENCY EXIT LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806   PART INSTALLED: POWER SUPPLY  PN: S283W603-2  SN: 6841;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED  TEST OK
